# SDR UALA2012030501344

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 81,511 hours, 13,057 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 20
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EICAS MSG: 'L RECIR FAN' DISPLAYED & 'L RECIRC FAN INOP' LIGHT ILLUM, WITH SWITCH 'ON'.  SLIGHT ELECT ODOR IN CABIN.  SAMC TEXT: CREW WENT TO MAIN CABIN TO INVESTIGATE.  UPON RETURN TO FLT DECK THE LEFT RECIRC FAN HAD QUIT WORKING.  ODOR CLEARED AFTER FAN WAS SHUT DOWN.  VERIFIED FAN INOP.  ACP'D MEL REQUIREMENTS.  RT RECIRC FAN OPS CHECK NORMAL.  REPLACED LEFT RECIRC FAN, SEE SEQ- NBR 5112013.
